Dergiler / Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics / 2026 / Volume: 68 Issue: 1

Inequalities involving k-Chen invariants for submanifolds of Riemannian product manifolds

Sayfa
—
Yayın Tarihi
2019-02-01
🏛️Bu makalenin bibliyografik verileri ve tam metin bağlantısı DergiPark üzerinden sağlanmıştır.
DergiPark Kaydı ↗
✨

Yapay Zeka Hızlı Bakış & Çıkarımlar

AI Insight
⚡ TL;DR(1 Cümlede Hızlı Çıkarım)

Furthermore, this inequality is investigated on submanifolds, namely slant, F-invariant and F-anti invariant submanifolds of an almost constant curvature manifold.

📌 3 Maddede Bu Makale

🎯
Amaç & Hipotez:An optimal inequality involving the scalar curvatures, the mean curvature and the k-Chen invariant is established for Riemannian submanifolds.
📊
Temel Bulgular & Veri:Particular cases of this inequality is reported.
💡
Sonuç & Katkı:Furthermore, this inequality is investigated on submanifolds, namely slant, F-invariant and F-anti invariant submanifolds of an almost constant curvature manifold.
🔬Tür:Research Article
📍Kapsam:Genişletilmiş Akademik Örneklem
⚙️Değişkenler:Curvature · Riemannian submanifolds · almost constant curvature manifold

Abstract

An optimal inequality involving the scalar curvatures, the mean curvature and the k-Chen invariant is established for Riemannian submanifolds. Particular cases of this inequality is reported. Furthermore, this inequality is investigated on submanifolds, namely slant, F-invariant and F-anti invariant submanifolds of an almost constant curvature manifold.

🔖

Bu Makaleye Atıf Yap

Gülbahar, M., Trıpathı, M. M., Kılıç, E. (2019). Inequalities involving k-Chen invariants for submanifolds of Riemannian product manifolds. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, Volume: 68 Issue: 1. https://doi.org/10.31801/cfsuasmas.430856

📄 Tam Metin PDF Okuyucu

📄

PDF görüntüleyici hazırlanıyor...

Kaynakça (19)

  1. Adati, T., Submanifolds of an almost product manifold, Kodai Math. J. (1981), 4, 327-343.
  2. Atçeken, M., Slant submanifolds of a Riemannian product manifold, Acta Math. Sci. Ser. B. Engl. Ed. (2010), 30(1), 215-224.
  3. Bejancu, A., CR submanifolds of a Kaehler manifold I., Proc. Amer. Math. Soc. (1978), 69(1), 135-142.
  4. Chen, B.-Y., A Riemannian invariant and its applications to submanifold theory, Festschrift dedicated to Katsumi Nomizu on his 70th birthday (Leuven, 1994; Brussels, 1994), Results Math. (1995), 27(1-2), 17-26.
  5. Chen, B.-Y., Relations between Ricci curvature and shape operator for submanifolds with arbitrary codimensions, Glasgow Math. J. (1999), 41, 33-41.
  6. Chen, B.-Y., Riemannian DNA, inequalities and their applications, Tamkang J. Sci. and Eng. (2000), 3, 123-130.
  7. Chen, B.-Y., Riemannian submanifolds, in Handbook of Differential Geometry, Vol. I, eds. F. Dillen and L. Verstraelen, North Holland, Amsterdam, 2000, 187-418.
  8. Chen, B.-Y., On Ricci curvature of isotropic and Langrangian submanifolds in complex space forms, Arch. Math. (Basel) (2000), 74, 154-160.
  9. Chen, B.-Y., Some new obstructions to minimal and Lagrangian isometric immersions, Japan. J. Math. (N.S.) (2000), 26(1), 105-127.
  10. Chen, B.-Y., Pseudo-Riemannian Geometry, δ-invariants and applications, World Scientific, 2011.
  11. Gülbahar, M., Kılıc, E. and Saraçoglu Çelik S., Special proper pointwise slant surfaces of a locally product Riemannian manifold, Turk. J. Math. (2015), 39, 884-899.
  12. Kılıç, E., Tripathi, M. M. and Gülbahar, M., Chen-Ricci inequalities for submanifolds of Riemannian and Kaehlerian product manifolds, Ann. Polon. Math. (2016), 116(1), 37-56.
  13. Liu, X. and Shao, F.-M., Skew semi-invariant submanifolds of a locally product manifold, Portugal. Math. (1999), 56(3), 319-327.
  14. Sahin, B., Slant submanfiolds of an almost product Riemannian manifold, J. Korean Math. Soc. (2006), 43(4), 717-732.
  15. Singer, I. M. and Thorpe, J. A., The curvature of 4-dimensional Einstein spaces, Global Analysis, Princeton University Press, 355-365, 1969.
  16. Tachibana, S., Some theorems on locally product Riemannian spaces, Tohoku Math. J. (1960), 12, 281-293.
  17. Tripathi, M. M., Almost semi-invariant submanifolds of a parallel ε-framed metric manifold, Ganita (1997), 48(1) 57-70. Yano, K., Differential geometry on complex and almost complex spaces, International Series of Monographs in Pure and Applied Mathematics 49. A Pergamon Press Book. The Macmillan Co., New York, 1965.
  18. Yano, K., and Kon, M., Submanifolds of Kaehlerian product manifolds, Atti Accad. Naz. Lincei Mem. Cl. Sci. Fis. Mat. Natur. Sez. Ia. (1979), 15(5), 267-292.
  19. Yano, K. and Kon, M., Structures on manifolds, Series in Pure Mathematics, World Scientific Publishing Co., Singapore, 1984.